Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 261237, 6 pages
http://dx.doi.org/10.1155/2011/261237
Research Article

An Optimal Double Inequality between Seiffert and Geometric Means

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310012, China

Received 30 June 2011; Accepted 14 October 2011

Academic Editor: J. C. Butcher

Copyright © 2011 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H.-J. Seiffert, β€œProblem 887,” Nieuw Archief voor Wiskunde (Series 4), vol. 11, no. 2, p. 176, 1993. View at Google Scholar
  2. Y.-M. Chu, Y.-F. Qiu, M.-K. Wang, and G.-D. Wang, β€œThe optimal convex combination bounds of arithmetic and harmonic means for the Seiffert's mean,” Journal of Inequalities and Applications, vol. 2010, Article ID 436457, 7 pages, 2010. View at Publisher Β· View at Google Scholar
  3. P. A. Hästö, β€œOptimal inequalities between Seiffert's mean and power means,” Mathematical Inequalities and Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Google Scholar Β· View at Scopus
  4. A. A. Jagers, β€œSolution of problem 887,” Nieuw Archief voor Wiskunde (Series 4), vol. 12, pp. 230–231, 1994. View at Google Scholar
  5. H. Liu and X.-J. Meng, β€œThe optimal convex combination bounds for Seiffert's mean,” Journal of Inequalities and Applications, vol. 2011, Article ID 686834, 9 pages, 2011. View at Publisher Β· View at Google Scholar
  6. J. Sándor, β€œOn certain inequalities for means, III,” Archiv der Mathematik, vol. 76, no. 1, pp. 34–40, 2001. View at Publisher Β· View at Google Scholar Β· View at Scopus
  7. H.-J. Seiffert, β€œUngleichungen für einen bestimmten Mittelwert,” Nieuw Archief voor Wiskunde (Series 4), vol. 13, no. 2, pp. 195–198, 1995. View at Google Scholar
  8. S.-S. Wang and Y.-M. Chu, β€œThe best bounds of the combination of arithmetic and harmonic means for the Seiffert's mean,” International Journal of Mathematical Analysis, vol. 4, no. 21–24, pp. 1079–1084, 2010. View at Google Scholar Β· View at Scopus
  9. M.-K. Wang, Y.-F. Qiu, and Y.-M. Chu, β€œSharp bounds for Seiffert means in terms of Lehmer means,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 581–586, 2010. View at Google Scholar
  10. Y.-M. Chu, Y.-F. Qiu, and M.-K. Wang, β€œSharp power mean bounds for the combination of seiffert and geometric means,” Abstract and Applied Analysis, vol. 2010, Article ID 108920, 12 pages, 2010. View at Publisher Β· View at Google Scholar